Why Am I Thinking Like This?Tue, May 4th 2010
When every thing gets to me and I'm down and panicky I feel as though I'm not me, if that makes any sense. I've thought these thoughts for years but I've just read something on one of these websites and it is excactly how I feel from time to time. I feel as though I just want to get out of my self. I feel as though I'm not me and I feel like a robot just going through the day. I feel empty and its awful. When I talk I think some one else is talking but its me of course. When I do things I think, "did I decide to do that? I sometimes look in the mirror and think I'm not me. Its really weird and scary. Some one mentioned on the blog about personality disorder. Could this be what it is ?
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
- Dr. Schwartz responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
- Dr. Schwartz intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
- Questions submitted to this column are not guaranteed to receive responses.
- No correspondence takes place.
- No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Schwartz to people submitting questions.
- Dr. Schwartz, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Schwartz and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
- Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.